Question

Hi I was wondering if any one can give any advice I was wondering if it's something I should be worried about I suffer anxiety on citropram 10mg been on them for ages soon to be going (ES citalopram has any one beend on those ) bk to my question I seem to be shouting a lot at the ones close to me I shout really loud a lot but feel bad afterwards but feel my behaviour is changing my hubby thinks I'm not so just wondered if I should be telling my GP asap or calling someone may I just add I AM NOT IN ANY WAY VIOLENT OR WANT TO HURT MY SELF IN ANYWAYS have had intrusive thoughts tho and speaking to my phycologist again

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

6 Replies

oldestnewest
  • Hi heather27, whenever there is a change in thought pattern or behavior, it is always

    important to let your GP know as well as your therapist. It could be that the Citropram 10mg is no longer worker for you and you are getting these "break through" episodes.

    Stay safe, Agora1 x

  • I am going to even tho my hubby said I'm not acting diffrent

  • That's interesting that your husband doesn't notice any change. I still feel it would be in your best interest to let your doctor know. I'm glad you are thinking of doing that. Good Luck.

  • He thinks I'm just stressed with lil ones as they playing up

  • And being a mom can be very stressful at times. The fact that the medication may no longer be working is possibly making you not being able to brush aside the little things.

    It may be why your doctor wants to try you on ES Citalopram. It may stabilize the up and down effect that meds can sometimes give us.

  • Yeah true es citalopram is meant to have less side effects then citalopram n I'm not shouting at the littlest things they are that bad atm lol but I am going to book my appointment tomoz

You may also like...